# SDR FDEA201306101235

- Difficulty date: June 10, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET STRUCTURE HAS CORROSION BETWEEN BS 1787-1825 ,S3R.  R & R WITH NEW STRUCTURE IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS MAJOR.
